# SDR DALA13048163226

- Difficulty date: September 28, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 66,483 hours, 30,040 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INPECTION, FOUND CORROSION ON WEB IN AFT CARGO BAY BETWEEN FR 58 TO FR 59 AT STR 38L.  REPLACED WEB AND FASTENER IAW SRM 51-72-11 AND DWG D53470321.
